# SDR CALA2018040601121

- Difficulty date: April 5, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 81,729 hours, 27,521 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N102848
- Condition: Corroded
- Location: Bs 1220
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOORBEAM,  BS 1220,  STRINGERS 27L TO 27R CORRODED.  FOUND OUT OF LIMITS IAW SRM 53-00-07-A1,  DETAIL II.  REPAIRED IAW ECRA 5360-01482, REV-,  PART 2.
